Rogers-Ramanujan identities for partitions with "N copies of N"

A. K. Agarwal, George E. Andrews

Research output: Contribution to journalArticlepeer-review

68 Scopus citations
Original languageEnglish (US)
Pages (from-to)40-49
Number of pages10
JournalJournal of Combinatorial Theory, Series A
Volume45
Issue number1
DOIs
StatePublished - May 1987

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this